MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX GO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 100CTMG/DL
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code Polydipsia (2604)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4) - same meter, different test strip lot.Adverse event report is being submitted due to symptoms related to diabetes: polydipsia.Meter and test strips were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for error message (e-5).At the time of the call, the customer reported feeling very thirsty, medical attention was not needed at the time.The customer was using the proper testing techniques.During the call, a blood test was not performed by the customer.The product is stored according to specification in the bedroom.The test strip lot manufacturer¿s expiration date is 06/16/2022 and test strips were opened two weeks prior to call.
 
Additional Manufacturer Narrative
Sections with additional information as of (b)(6) 2021: h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: meter was not returned for evaluation.Test strips were not returned for evaluation.Retention testing was performed using test strips from the same lot.Testing of retention strip lot tested within specifications added most likely underlying root cause mlc-018: user has high glucose value.

Brand Name
TRUE METRIX GO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key11900323
Report Number1000113657-2021-00341
Device Sequence Number3692585
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K143548
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/16/2022
Device Model NumberSTRIP, RLN TMX 100CTMG/DL
Device Catalogue NumberRF4H01-01
Device Lot NumberZX4182S
Was Device Available for Evaluation? No
Distributor Facility Aware Date05/07/2021
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date05/28/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;